MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EC-760R-V/L; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EC-760R-V/L; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EC-760R-V/L
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), 2023, fujifilm corporation was informed of an event involving ec-760r-v/l.It was reported that there is a clog in the distal co2 channel.Co2 is not coming out and was unable to be used during patient care.Room air was used instead.The case took longer while attempting to troubleshoot, and care deviated from the normal protocol.The patient remained safe and the procedure was completed.There was no patient harm or injury.
 
Additional Manufacturer Narrative
[inspection of the actual device] fujifilm inspected the subject endoscope at the local service center, and it was confirmed that the air/water nozzle at the distal end of the endoscope was clogged.However, when fujifilm contacted our local service center, the related parts including the foreign substance clogging the air/water nozzle had been removed and disposed of, and no further investigation was possible.[consideration of health hazards] fujifilm inspected the subject endoscope at the local service center, and it was confirmed that the air/water nozzle at the distal end of the endoscope was clogged.However, when fujifilm contacted our local service center, the applicable parts had been disposed of, and no further investigation was possible.[consideration of the cause] it was difficult to determine at what point in the endoscopy process the foreign object that was clogging the air/water nozzle was present in the channel of the subject endoscope, and the cause could not be identified.

Brand Name
FUJIFILM ENDOSCOPE MODEL EC-760R-V/L
Common Device Name
COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM HEALTHCARE MANUFACTURING SANO OFFICE
700 konaka-cho
sano city, tochigi 327-0 001
JA   327-0001
Manufacturer Contact
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8-538
MDR Report Key18585951
Report Number3001722928-2024-00003
Device Sequence Number7021531
Product Code FDF
UDI-Device Identifier14547410358688
UDI-Public(01)14547410358688(11)210801
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-760R-V/L
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2023
Initial Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown